Document Type : Research Paper
1 COMSATS University Islamabad, Wah Campus, Pakistan.
2 Government College University, Faisalabad, Pakistan.
3 University of Wah, Wah Cantt, Pakistan.
In the field of Geometric Function Theory, one can not deny the importance of analytic and univalent functions. The characteristics of these functions including their taylor series expansion, their coefficients in these representations as well as their associated functional inequalities have always attracted the researchers. In particular, Fekete-Szegö inequality is one of such vastly studied and investigated functional inequality. Our main focus in this article is to investigate the Fekete-Szegö functional for the class of analytic functions associated with hyperbolic regions. To
further enhance the worth of our work, we include similar problems for the inverse functions of these discussed analytic functions.
 M. Fekete and G. Szegö, Eine bemerkung uber ungerade schlichte funktionen, J. London Math. Soc., 8 (1933), pp. 85-89.
 A.W. Goodman, On uniformly convex functions, Ann. Polon. Math., 56 (1991), pp. 87-92.
 A.W. Goodman, Univalent Functions, vol. I-II, Mariner Publishing Company, Tempa, Florida, USA, 1983.
 W. Haq, S. Mehmood, and M. Arif, On analytic functions with generalized bounded Mocanu variation in conic domain, Mathematica Slovaca, 67 (2017), pp. 401-410.
 S. Hussain, M. Arif, and S.N. Malik, Higher order close-to-convex functions associated with Attiya-Sriwastawa operator, Bull. Iranian Math. Soc., 40 (2014), pp. 911-920.
 S. Kanas, An unified approach to the Fekete-Szegö problem, Appl. Math, Comput., 218 (2012), pp. 8453-8461.
 S. Kanas, Coefficient estimates in subclasses of the Caratheodory class related to conical domains, Acta Math. Univ. Comenian., 74 (2005), pp. 149-161.
 S. Kanas and A. Wisniowska, Conic domains and starlike functions, Rev. Roumaine Math. Pures Appl., 45 (2000), pp. 647-657.
 S. Kanas and A. Wisniowska, Conic regions and k-uniform convexity, J. Comput. Appl. Math., 105 (1999), pp. 327-336.
 F.R. Keogh and E.P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc., 20 (1969), pp. 8-12.
 W. Koepf, On the Fekete-Szegö problem for close to convex functions I, Proc. Amer. Math. Soc., 101 (1987), pp. 89-95.
 W. Ma and D. Minda, A unified treatment of some special classes of univalent functions, in: Proc. conference on complex analysis, Tianjin, (1992), pp. 157-169.
 W. Ma and D. Minda, Uniformly convex functions II, Ann. Polon. Math., 8 (1993), pp. 275-285.
 S. Mahmood, M. Arif, and S.N. Malik, Janowski type close-to-convex functions associated with conic regions, J. Inequal. Appl., 259 (2017), pp. 1-14.
 S. Mahmood, S.N. Malik, S. Farman, S.M.J. Riaz, and S. Farwa, Uniformly Alpha-Quasi-Convex Functions Defined by Janowski Functions, J. Function Spaces, 2018 (2018), pp. 1-7.
 S. Mahmood, S.N. Malik, S. Mustafa, and S.M.J. Riaz, A new Subclass of k-Janowski Type Functions Associated with Ruscheweyh Derivative, J. Function Spaces, 2017 (2017), pp. 1-7.
 S.N. Malik, M. Raza, M. Arif, and S. Hussain, Coefficient estimates of some subclasses of analytic functions related with conic domains, Anal. Stiinti. ale Univer. Ovidius Const., Seria Mate., 21 (2013), pp. 181-188.
 A.K. Mishra and P. Gochhayat, The Fekete--Szegö problem for k-uniformly convex functions and for a class defined by the Owa--Srivastava operator, J. Math. Anal. Applications, 347 (2008), pp. 563-572.
 K. I. Noor and S. N. Malik, On coefficient inequalities of functions associated with conic domains, Comput. Math. Appl., 62 (2011), pp. 2209-2217.
 K.I. Noor and S.N. Malik, On generalized bounded Mocanu variation associated with conic domain, Math. Comput. Modell., 55 (2012), pp. 844-852.
 M. Raza and S.N. Malik, Upper bound of the third Hankel determinant for a class of analytic functions related with lemniscate of Bernoulli, J. Inequal. Appl., 2013 (2013), Article 412.
 F. Ronning, On starlike functions associated with parabolic regions, Ann. Univ. Mariae Curie-Sklodowska, Sect A, 45 (1991), pp. 117-122.
 F. Ronning, Uniformly convex functions and a corresponding class of starlike functions, Proc. Amer. Math. Soc., 118 (1993), pp. 189-196.
 J. Sokol and H.E. Darwish, Fekete-Szegö problem for starlike and convex functions of complex order, Appl. Math. Letters, 23 (2010), pp. 777-782.